# SDR USAA960209

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 695
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL EDDY CURRENT INSPECTION, FOUND 1 INCH CRACK IN FORWARD INBOARD CHORD ANGLE BS 695 FITTING, WL 202, JUST ABOVE STRINGER 18A LEFT.  INSTALLED PERMANENT ANGLE REPAIR, LESS THAN 1 LB, REPAIRED PER EA 40644.  (M)
